# SDR SWIA200110243

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 12,666 hours, 18,259 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Cracked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED AIR ON CABIN SMELLS OF FUEL.  RAN LEFT AND RIGHT ENGINE BLEEDS, NO FUEL SMELL NOTED.  FOUND LEAK IN SECONDARY FUEL MANIFOLD CRACK AT THE FLARE.  REPLACED APU SECONDARY FUEL MANIFOLD WITH SERVICEABLE ASSEMBLY.  OPS CHECK GOOD.  NO LEAKS NOTED AT THIS TIME.
